# SDR 96ZZZX3501

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STA 720F, STATION FRAME BETWEEN 28L-27L HAS LEVEL 2 CORROSION ON FORWARD SIDE.  REMOVED CORRODED SHEAR TIE, FABRICATED AND INSTALLED REPLACEMENT PER SRM 53-10-4.
